ULAM-HYERS STABILITY OF A FIXED POINT EQUATION VIA GENERALIZED PICARD OPERATORS

Authors

  • N. Nanan Department of Mathematics, Faculty of Science, Chiang Mai University, 50200,Thailand

Abstract

In this paper we introduce new classes of generalized Picard operator and obtain some Ulam-Hyers stability results for the operators which extend results in [5]. As application, an existence and uniqueness result for an integral equation is given.

Downloads

Published

2013-07-28

How to Cite

Nanan, N. (2013). ULAM-HYERS STABILITY OF A FIXED POINT EQUATION VIA GENERALIZED PICARD OPERATORS. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 4(2), 181-187. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/267

Issue

Section

Research Article